Alert archive / New York / Gale Warnings in 2019

Gale Warning 21, NWS New York, NY

October 17, 2019

NWS New York, NY issued this gale warning at Oct 17, 2019, 1:36 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2019, 1:36 PM EDT (17:36 UTC)
Expired
Oct 18, 2019, 3:29 AM EDT
In force
14 hr
Issued by
NWS New York, NY

The text

As transmitted.

547 
WHUS71 KOKX 171736
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
136 PM EDT Thu Oct 17 2019

ANZ330-335-338-340-345-350-353-355-172200-
/O.CAN.KOKX.SR.W.0003.000000T0000Z-191017T2200Z/
/O.NEW.KOKX.GL.W.0021.191017T1736Z-191017T2200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
136 PM EDT Thu Oct 17 2019

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect until 6 PM EDT this evening. The Storm Warning
has been cancelled.

* WINDS AND SEAS...West winds 30 to 40 kt with gusts up to 45 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$
3 follow-up statements
628 
WHUS71 KOKX 171929
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
329 PM EDT Thu Oct 17 2019

ANZ330-335-338-340-345-350-353-355-172200-
/O.CON.KOKX.GL.W.0021.000000T0000Z-191017T2200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
329 PM EDT Thu Oct 17 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS AND SEAS...West winds 25 to 35 kt with gusts 45 to 50 kt.
  Seas 7 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$
013 
WHUS71 KOKX 172146
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
546 PM EDT Thu Oct 17 2019

ANZ330-335-338-340-345-180900-
/O.CAN.KOKX.GL.W.0021.000000T0000Z-191017T2200Z/
/O.NEW.KOKX.SC.Y.0089.191017T2146Z-191018T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
546 PM EDT Thu Oct 17 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect until 6 AM EDT Friday. The Gale
Warning has been cancelled.

* WINDS AND SEAS...West winds 20 to 25 kt with gusts 25 to 30 kt.
  Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-353-355-180900-
/O.EXT.KOKX.GL.W.0021.000000T0000Z-191018T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
546 PM EDT Thu Oct 17 2019

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 40 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$
729 
WHUS71 KOKX 180729
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
329 AM EDT Fri Oct 18 2019

ANZ350-353-355-181530-
/O.CAN.KOKX.GL.W.0021.000000T0000Z-191018T1000Z/
/O.EXB.KOKX.SC.Y.0089.000000T0000Z-191018T1800Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
329 AM EDT Fri Oct 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect until 2 PM EDT this afternoon. 

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-340-181500-
/O.EXT.KOKX.SC.Y.0089.000000T0000Z-191018T1500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
329 AM EDT Fri Oct 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ335-338-345-181000-
/O.CON.KOKX.SC.Y.0089.000000T0000Z-191018T1000Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
329 AM EDT Fri Oct 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 17, 11:14 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 17, 11:14 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service New York NY
1114 AM EDT Thu Oct 17 2019

.SYNOPSIS...
Strengthening low pressure departs to the north today with high
pressure slowly building into the region on Friday remaining
through the weekend. Another frontal system affects the area
Monday night into midweek, followed by high pressure thereafter.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Minor adjustments were made to temperatures, dewpoints, and wind
gusts. Current gusts are not as high as forecast, so lowered
gusts slightly over the next few hours. Despite lower gusts,
wet soil and full canopy on trees still pose a threat. In
addition, we have not reached peak heating for the day, which
would allow higher gusts from aloft to mix down. Will
reevaluate for next update.

As low pressure continues to lift away to the northeast it will
continue to strengthen, tightening the pressure gradient across the
region. Top of the mixed layer on BUFKIT soundings shows wind gusts
during the afternoon between 40-55 kts. Don't expect winds to gust
this high for the entire day, but peak wind gusts will likely be
in this range.

Today will remain mostly cloudy courtesy of cyclonic flow and cold
advection. With steep low-level lapse rates cannot rule out a
scattered shower, however any additional precip will be light.
The steep low level lapse rates will help mix down higher winds
as well.

Temperatures will be below normal as cooler and drier air filters
in, ranging in the mid 50s to around 60.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
High pressure will slowly build in from the west as the coastal low
moves into the Canadian Maritimes. Winds will begin to diminish
tonight, but still remain breezy with gusts ranging between 25
and 30 mph, with the strongest winds along the coast.

Otherwise it will be partly to mostly cloudy with temperatures
dropping into the 40s overnight.

Sunshine returns on Friday as high pressure over the Ohio Valley
draws closer. It will still be breezy and cool with temperatures
similar to Thursday, in the mid 50s to around 60.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Mainly dry conditions remain with high pressure moving overhead
Friday night into Saturday and offshore Saturday night into
Sunday. Models have trended farther south and east with a low
pressure system for Sunday into Monday. The forecast area will
be on the northern fringe of this possible storm, with slight
chance POPs for showers mainly south of Long Island on Sunday.
High pressure builds down along Northeast coast Sunday night
into Monday with a drier forecast for the region with that low
now farther offshore.

Another low pressure system may impact the area Monday night
into midweek as it approaches from the south and west. This will
likely bring a period of moderate to briefly heavy rain but the
exact timing of this is uncertain. The amount of rain is
uncertain as well. Models have exhibited difference with the
position and timing of this system over the last few days. This
will be a secondary low with the parent low moving from the
Great Lakes into Southeast Canada. Flow will become more
easterly Monday through Tuesday, advecting in more moisture.

High temperatures outlook features below normal highs Saturday,
near to slightly above normal Sunday, several degrees above
normal for Monday and Tuesday with a return to near normal
values on Wednesday.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
***HIGH IMPACT WIND EVENT TODAY***

Strong low pressure over New England today will track slowly NE
today.

VFR is generally expected through the remainder of the TAF
period. There is a low chance that cigs settle around 3000 ft
today, producing periods of MVFR.

Strong winds through 22Z with gusts mainly 35-40 kt, but a few
higher gusts up to 50 kt are possible. Directions mainly
270-290 true. Winds diminish gradually tonight, but remain
strong on Friday. Direction on Friday right around 310 true.

...NY Metro Enhanced Aviation Weather Support...

KJFK TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

KLGA TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

KEWR TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

KTEB TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

KHPN TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

KISP TAF Comments: Isolated shower possible. High confidence in
wind forecast. Left of 310.

.OUTLOOK FOR 12Z FRIDAY THROUGH MONDAY...
.Friday...VFR. NW winds G20-30kt.
.Saturday...VFR.
.Sunday and Monday...Mainly VFR.

&&

.MARINE...
Storm Warning remains in effect for all waters through 6 PM tonight.
Gusts slowly diminish tonight but remain at SCA levels into Friday
as a strong pressure gradient remains present. Winds and seas
diminish Friday night. Still probably some SCA wind gusts on the
ocean for Friday night and some 5 ft seas for eastern ocean as
well early, but otherwise below SCA conditions expected.

Winds and seas remain below SCA Saturday through Sunday night
with high pressure in place. Potential for SCA for the ocean
increases thereafter. A complex frontal system approaches
Monday, with an increased east to southeasterly flow developing.
This will allow waves to build on the ocean to 5 to 8 ft over
the ocean waters Monday into Monday night.

&&

.HYDROLOGY...
No hydrologic impacts are expected.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off the
air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 6 PM EDT this evening for CTZ005>012.
NY...High Wind Warning until 6 PM EDT this evening for NYZ067>075-
     078>081-176>179.
NJ...High Wind Warning until 6 PM EDT this evening for NJZ002-004-
     006-103>108.
MARINE...Storm Warning until 6 PM EDT this evening for ANZ330-335-338-
     340-345-350-353-355.

&&

AVIATION...DW
Hazardous weather outlook, Oct 17, 4:45 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
445 AM EDT Thu Oct 17 2019

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-180845-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
445 AM EDT Thu Oct 17 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ330-335-338-340-345-350-353-355-180845-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
445 AM EDT Thu Oct 17 2019

...STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Oct 17, 9:11 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
911 AM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND DMG GARDEN CITY             40.73N  73.64W
10/16/2019                   NASSAU             NY   TRAINED SPOTTER

            TREES SNAPPED OR UPROOTED.

&&

JP
Local storm report, Oct 17, 9:13 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
913 AM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     NON-TSTM WND DMG MONTVALE                41.05N  74.05W
10/16/2019                   BERGEN             NJ   TRAINED SPOTTER

            TREE DOWN ON HOUSE WITH DAMAGE. POLICE AND FIRE
            DEPARTMENTS REPONDED.

&&

JP
Local storm report, Oct 17, 9:14 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
914 AM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     NON-TSTM WND DMG MONTVALE                41.05N  74.05W
10/16/2019                   BERGEN             NJ   TRAINED SPOTTER

            TREE DOWN ON HOUSE WITH DAMAGE ON LEXINGTON LANE.
            POLICE AND FIRE DEPARTMENTS REPONDED.

&&

CORRECTED REMARKS

JP
Local storm report, Oct 17, 9:20 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
920 AM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     NON-TSTM WND GST STONY BROOK             40.91N  73.12W
10/17/2019  M83 MPH          SUFFOLK            NY   MESONET

            GAUGE IS AT 390 FT

&&

CORRECTED REMARKS

MW
Local storm report, Oct 17, 10:33 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1033 AM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     NON-TSTM WND GST BREEZY POINT            40.55N  73.93W
10/16/2019  M76 MPH          QUEENS             NY   WXFLOW

            AFTER FURTHER ANALYSIS, OBSERVATIONS WAS DEEMED
            INACCURATE.

&&

JP
Local storm report, Oct 17, 12:49 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1249 PM EDT THU OCT 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     NON-TSTM WND DMG MATTITUCK               40.99N  72.53W
10/17/2019                   SUFFOLK            NY   STATE OFFICIAL

            TREE DOWN ON THE LONG ISLAND RAILROAD EAST OF
            MATTITUCK.

0600 AM     NON-TSTM WND DMG SELDEN                  40.87N  73.05W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREES DOWN.

0600 AM     NON-TSTM WND DMG PORT JEFFERSON STATION  40.92N  73.07W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREES DOWN ACROSS ROADS.

0600 AM     NON-TSTM WND DMG CENTER MORICHES         40.80N  72.80W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREE REPORTED DOWN.

0600 AM     NON-TSTM WND DMG WESTFIELD               40.65N  74.34W
10/17/2019                   UNION              NJ   BROADCAST MEDIA

            SNAPPED TREE BLOCKING SOUTH EUCLID AVE.

0700 AM     NON-TSTM WND DMG MASSAPEQUA PARK         40.68N  73.46W
10/17/2019                   NASSAU             NY   SOCIAL MEDIA

            PICTURE ON SOCIAL MEDIA SHOWS TREE SNAPPED AND FALLEN
            ON FENCE.

0900 AM     NON-TSTM WND DMG NEW LONDON              41.35N  72.10W
10/17/2019                   NEW LONDON         CT   BROADCAST MEDIA

            *** 1 INJ *** LARGE TREE FELL ON POWER LINES AND
            TRAPPED 1 PERSON.

0900 AM     NON-TSTM WND DMG HOLBROOK                40.79N  73.07W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREE LIMBS SNAPPED ON HOUSES AND POWER LINES.

0900 AM     NON-TSTM WND DMG BRIDGEHAMPTON           40.94N  72.30W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREES DOWN.

0900 AM     NON-TSTM WND DMG HARTSDALE               41.03N  73.81W
10/17/2019                   WESTCHESTER        NY   BROADCAST MEDIA

            LARGE TREE BRANCHES DOWN

0900 AM     NON-TSTM WND DMG LAKE GROVE              40.86N  73.12W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            MULTIPLE TREES UPROOTED.

0900 AM     NON-TSTM WND DMG WEST HEMPSTEAD          40.70N  73.65W
10/17/2019                   NASSAU             NY   BROADCAST MEDIA

            NUMEROUS TREES AND LARGE BRANCHES DOWN ON POWER LINES
            AND HOUSES.

0900 AM     NON-TSTM WND DMG TRUMBULL                41.26N  73.21W
10/17/2019                   FAIRFIELD          CT   BROADCAST MEDIA

            LARGE TREE DOWN.

0900 AM     NON-TSTM WND DMG MEDFORD                 40.82N  72.98W
10/17/2019                   SUFFOLK            NY   BROADCAST MEDIA

            LARGE TREES DOWN.

0900 AM     NON-TSTM WND DMG GLEN ROCK               40.96N  74.13W
10/17/2019                   BERGEN             NJ   SOCIAL MEDIA

            LARGE TREES DOWN WITH 2 HOUSES DAMAGED.

1100 AM     NON-TSTM WND DMG BRANFORD                41.28N  72.81W
10/17/2019                   NEW HAVEN          CT   TRAINED SPOTTER

            TREE UPROOTED NEAR SCHOOL ST AND LEETES ISLAND RD.
            SCHOOL ST IS CLOSED WITH POWER LINES IMPACTED AS WELL.

&&

MW

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 8:21 PM EDTAreal Flood AdvisoryOKXSuffolk114 min
Oct 16, 9:12 PM EDTSpecial Weather StatementOKXSuffolk93 min
Oct 16, 10:37 PM EDTSpecial Marine WarningOKX53 min
Oct 16, 10:56 PM EDTSevere Thunderstorm WarningOKXSuffolk49 min
Oct 16, 11:39 PM EDTSpecial Marine WarningOKX51 min
Oct 17, 12:45 AM EDTHigh Wind WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more13 hr
Oct 17, 12:54 AM EDTStorm WarningOKX13 hr
Oct 17, 1:43 PM EDTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more4 hr
Oct 17, 5:46 PM EDTSmall Craft AdvisoryOKX19 hr
Oct 16, 10:08 PM EDTAreal Flood AdvisoryOKXBergen82 min
Oct 16, 8:26 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region2 hr
Oct 16, 9:30 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region2 hr
Oct 16, 11:30 PM EDTFlash Flood WarningOKXSoutheastern Connecticut Planning Region3 hr
Oct 17, 12:20 AM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region2 hr
Oct 17, 12:33 AM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region42 min

Nearby

Gale Warnings in New York, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.